MathSciNet Relay Station
MathSciNet bibliographic data
MR1820292 35L65 (35A35 35B25 35D05)
Amadori, Debora; Guerra, Graziano Global BV solutions and relaxation limit for a system of conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement